# SDR CALA2022030700578

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737900
- Aircraft serial: 30118
- Aircraft time: 56,843 hours, 23,397 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Part number: 141A8831
- Condition: None
- Location: Lh3 Window Post
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H NO.3 WINDOW POST AT SCREW HOLE NO.2 SECOND FROM LOWER REF AAR N/R 9646265 OF ECRA 5611-01294 AT INTERVALS NOT TO EXCEED 18,000 FLIGHT FLIGHT CYCLES THEREAFTER WORK ACCOMPLISHED BY V891390 REPIARED L/H NO.3 WINDOW FWD POST AS PER REF ECRA 5611-01294 AS PER STEP E.2 INITIATE A NEW DIP TO ACCOMPLISHE INITIAL INSP AS PER STEP E3 INITATE A NEW DTA DIP TO ACCOMPLISHE INITIAL AS PER ECRA 5611-01294 STEP E1 INITITE DIP TO ACCOMPLISHE PER PART 2B OF ECRA 5611-01294 ON OR BEFORE THE AIRCRAFT REACHES INSP PER PART C OF ECRA 5611-01294 ON OR BEFORE THE AIRCRAFT INITIAL INSP PER PART 2A THAT ON OF BEFORE AIRCRAFT REACHES 50,000 TOTAL FLIGHT CYC ACCOMPLISHED REPETITIVE INSP PER PART 2B REACHES 50,000 TOTAL FLIGHT CYC ACCOMPLISH REPETITIVE INSP PER 50,000 TOTAL FLIGHT CYC ACCOMPLISH REPETITIVE INSP PER PART 2A OF ECRA 5611-01294 AT INTERVALS NOT TO EXCEED 9,000 FLIGHT CYC PART 2C OF ECRA 5611-01294 AT INTERVALS NOT TO EXCEED 36,000 REPAIR OF L3 WINDOW COMPLETED PER ECRA 5611-01294, REFERENCE LP 8109799 FOR REPEAT INSPECTION REQUIREMENTS. LP APPROVED
